# SDR WRNA200700051

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,439 hours, 24,162 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: NAS931304500
- Condition: Weak
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FUEL PUMP NR 1; 1A; 2 CIRCUIT BREAKERS POPPED, AND AFCS AND FLIGHT ENGINEER PANEL LIGHTS WENT OFF.  RETURNED TO FIELD AND MADE A SAFE LANDIBG.  REPLACED FAULTY BREAKER IN 101VU PANEL.
